Alert archive / Louisiana / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 61, NWS Jackson, MS

March 13, 2019Morehouse Parish, Louisiana; Ashley County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Mar 13, 2019, 6:48 PM CDT for Morehouse Parish, Louisiana; Ashley County, Arkansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 13, 2019, 6:48 PM CDT (23:48 UTC)
Expired
Mar 13, 2019, 7:45 PM CDT
In force
57 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Ashley County, AR, Morehouse Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 187 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 6:42 PM CDT, 6 minutes earlier.

Area forecast discussion, Mar 13, 6:42 PM CDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
642 PM CDT Wed Mar 13 2019

.UPDATE...
Updated for 00Z aviation discussion

&&

.AVIATION...
00Z TAF discussion:
MVFR cigs were still hanging on in the se at 2330Z but VFR conds
were observed elsewhere. CIGs wl lower to MVFR this evng and then
to IFR after midnight. IFR CIGs wl prevail through 14Z Thu before
gradually improving to VFR during the aftn. Local radars showed a
band of TSRA moving nne just west of GLH. This line will be slow
to shift east through Thursday affecting all TAF sites. Otherwise,
gusty s-sw wind 25-30kts can be expected through Thu aftn. /22/

&&

.DISCUSSION...Through tomorrow...

A strong storm system will continue to impact a large portion of the
CONUS through tomorrow. As of early this afternoon, an impressive
~971mb surface low was located over western Kansas with a negatively
tilted mid/upper-level trough swinging through the Southern Plains.
The surface low will begin to fill as it occludes and lifts
northeast through tomorrow. A cold front is also draped from central
Arkansas through northwest Louisiana and will continue to slowly
push east through this afternoon into tonight. The forward progress
of the front will slow dramatically as it runs into surface ridging
centered over the Mid-Atlantic and wedged into northern Alabama with
better upper forcing also lifting away from the area. Several
hazards will be possible through tomorrow as the front slowly makes
its way through the ArkLaMiss region. The first hazard is already
ongoing in the form of strong gradient winds. Impressive pressure
falls, a tightening surface pressure gradient between the deep low
and East Coast ridge, and sufficient thermal mixing tapping into the
low-level jet will help support gusts upwards of 40-45mph across
much of the area. These winds will continue to be gusty heading into
the evening before gradually relaxing slightly overnight. The
current wind advisory and corresponding elevated wind threat in the
HWO/graphics is well placed and no changes are needed.

The next hazard will be the potential for severe thunderstorms late
this afternoon through the evening hours and then again tomorrow
afternoon. Latest visible satellite imagery indicates a number of
breaks in the low clouds across the area which has aided in a marked
increase in instability in conjunction with respectable low-level
ThetaE advection. Copious amounts of deep layer shear and 0-1km
shear and helicity will be supportive of severe convection, however
the stalling nature of the front and boundary parallel flow will
preclude a greater severe threat as convection becomes undercut by
cold pools. The greatest severe potential will exist over northwest
portions of the area where the strongest forcing/height falls will
be located. This is where several northeast bowing line segments are
expected to remain oriented favorably with 0-3km shear vectors to
support a threat for damaging wind and isolated line embedded
tornadoes. Will continue to advertise the ongoing slight risk area
through this evening with no additional changes needed. By tomorrow,
all the upper level forcing will have lifted well away from the area
with either neutral height tendencies or slight rises. This leaves
the drawn out surface front as the main forcing mechanism for
convection during the afternoon hours. While dewpoints and
instability will be higher compared to today, the lack of forcing
doesn't leave much confidence for more than an isolated to
potentially scattered severe weather threat. Forecast soundings also
reveal a large amount of dry air above the 850mb level which would
favor dry air entrainment issues in updrafts, especially considering
the lack of forcing. In addition, the trend in this morning's 12z
suite of hi-res CAM guidance was for an eastward shift into Alabama.
With that being said, confidence in tomorrow's severe potential is
rather low. The greatest threat is expected to reside in the
northeast portions of the CWA from Meridian to Columbus where the
current slight risk is located. Will also keep the current
HWO/graphics area the same, but further refinements to scale back
both the marginal and slight risk areas will be likely with future
outlooks.

Last, but definitely not least, will be the threat for additional
flooding issues in the Delta this evening. Training convection
within an anomalously moist airmass will become an issue as the
front stalls. While exact placement remains uncertain, the overall
consensus is that a swath of 1-3" of rain with locally higher
amounts is expected across the northwest Delta. This will only
exacerbate ongoing backwater flooding and could lead to additional
flash flooding issues due to already saturated soils. /TW/

Thursday night into Wednesday...The overall pattern will transition
to one with a mean trough axis over the eastern CONUS and
ridging/blocking over the west. This will result in cooler/drier
conditions for our region from Friday and linger well into next
week.

Before the pattern change, Thu evening our area will still be under
the influence of SW flow aloft and lingering short wave energy to
keep enough moisture/instability to support showers/storms. Much of
the favorable ingredients will be missing. The short term discussion
above covers this and with low confidence, feel any threat may only
linger until rough 8-9pm. For the remainder of the night and into
early Fri, some rain looks to linger as the actual cold front slides
SE through the forecast area. Rain chances will shift south and out
of the area by midday with only a low end change some light activity
may slip back into the Pine Belt Fri evening.

The remainder of the forecast will see below average conditions.
Sunday morning conditions are looking more favorable to support some
frost and a light freeze over our traditional cold locations in our
NE. Look for some gradual moderation each day with another
re-enforcing cool front sometime later Monday. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       68  81  48  63 /  30  64  49  10
Meridian      67  80  53  62 /  45  79  73  52
Vicksburg     69  81  46  62 /  62  57  18   7
Hattiesburg   68  82  55  61 /  40  61  77  62
Natchez       69  80  48  60 /  57  58  38  10
Greenville    68  73  43  59 /  84  65   7   3
Greenwood     68  78  44  60 /  77  63  23   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until midnight CDT tonight for MSZ018-019-025>056-
     059>063.

     Flash Flood Watch through Thursday morning for MSZ018-019-
     025>027-034>036-040>042-047.

LA...Wind Advisory until midnight CDT tonight for LAZ007>009-015-016-
     023>026.

     Flash Flood Watch through Thursday morning for LAZ007>009-015-
     016.

AR...Wind Advisory until midnight CDT tonight for ARZ074-075.

     Flash Flood Watch through Thursday morning for ARZ074-075.

&&

TW/CME
Hazardous weather outlook, Mar 13, 4:12 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
412 PM CDT Wed Mar 13 2019

ARZ074-075-LAZ007>009-015-142115-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of southeast
Arkansas, and northeast Louisiana.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...5 PM through 10 PM

FLOODING
THREAT...Elevated
TIMING...6 PM through 4 AM

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

Severe thunderstorms capable of producing damaging wind gusts and
tornadoes are possible late this afternoon through this evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

Locally heavy rainfall will aggravate ongoing river and backwater
flooding across the Delta region late this afternoon through
tonight. Rainfall amounts of 1 to 3 inches are expected, with
locally higher amounts possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ016-MSZ018-019-025-034-035-040>042-047-142115-
Madison LA-Bolivar-Sunflower-Leflore-Washington-Humphreys-
Issaquena-Sharkey-Yazoo-Warren-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...5 PM through 10 PM

FLOODING
THREAT...Elevated
TIMING...6 PM through 4 AM

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

Severe thunderstorms capable of producing damaging wind gusts and
tornadoes are possible late this afternoon through this evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

Locally heavy rainfall will aggravate ongoing river and backwater
flooding across the Delta region late this afternoon through
tonight. Rainfall amounts of 1 to 3 inches are expected, with
locally higher amounts possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday night.

MSZ030>033-038-039-044>046-142115-
Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Leake-Neshoba-
Kemper-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Thursday

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Thursday

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

Severe thunderstorms capable of producing damaging wind gusts and
tornadoes are possible late Thursday afternoon through this
evening.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday
through Thursday night.

MSZ028-029-142115-
Montgomery-Webster-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...Tonight and Thursday

FLOODING
THREAT...Limited
TIMING...6 PM through 4 AM

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Thursday

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

Localized flooding is possible tonight as heavy rain moves across
the area. Rainfall amounts of up to 2 inches are expected, with
locally higher amounts possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Severe thunderstorms capable of producing damaging wind gusts and
tornadoes are possible Thursday afternoon through this evening.

(https://www.weather.gov/images/jan/graphicast/4.png)

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday night.

LAZ025-MSZ036-142115-
Tensas-Holmes-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of northeast
Louisiana, and central Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...5 PM through 10 PM

FLOODING
THREAT...Limited
TIMING...6 PM through 4 AM

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

Severe thunderstorms capable of producing damaging wind gusts and
tornadoes are possible late this afternoon through this evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flooding is possible tonight as heavy rain moves across
the area. Rainfall amounts of up to 2 inches are expected, with
locally higher amounts possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday night.

MSZ037-142115-
Attala-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Thursday

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Thursday

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

Severe thunderstorms capable of producing damaging wind gusts and
tornadoes are possible late Thursday afternoon through this
evening.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday night.

MSZ043-048-053-054-059>062-142115-
Madison MS-Hinds-Claiborne-Copiah-Jefferson-Adams-Franklin MS-
Lincoln-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of central
Mississippi, south central Mississippi, and southwest
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...5 PM through 10 PM

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

Isolated severe thunderstorms capable of producing damaging wind
gusts and tornadoes are possible early this evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday night.

MSZ049>052-055-056-063-142115-
Rankin-Scott-Newton-Lauderdale-Simpson-Smith-Lawrence-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Thursday

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Thursday

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

Isolated severe thunderstorms capable of producing damaging wind
gusts and tornadoes are possible Thursday.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday
through Thursday night.

LAZ023-142115-
Franklin LA-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...5 PM through 10 PM

FLOODING
THREAT...Limited
TIMING...6 PM through 4 AM

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

Severe thunderstorms capable of producing damaging wind gusts and
tornadoes are possible late this afternoon through this evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

Localized flooding is possible tonight as heavy rain moves across
the area. Rainfall amounts of up to 2 inches are expected, with
locally higher amounts possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ057-058-064>066-072>074-142115-
Jasper-Clarke-Jefferson Davis-Covington-Jones-Marion-Lamar-
Forrest-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of east central
Mississippi, south central Mississippi, and southeast
Mississippi.

.DAY ONE...Tonight and Thursday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Through Midnight

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Thursday

Gusty southerly winds are expected today and this evening, with
sustained winds of 20 to 25 mph and gusts of 30 to 40 mph
possible. Weak trees and tree limbs may fall. High profile
vehicles may become unsteady in gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

Isolated severe thunderstorms capable of producing damaging wind
gusts and tornadoes are possible Thursday.

(https://www.weather.gov/images/jan/graphicast/4.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Thursday
through Thursday night.

MSZ026-027-142115-
Grenada-Carroll-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of north central
Mississippi.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...5 PM through 10 PM

FLOODING
THREAT...Elevated
TIMING...6 PM through 4 AM

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

Severe thunderstorms capable of producing damaging wind gusts and
tornadoes are possible late this afternoon through this evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

Locally heavy rainfall will aggravate ongoing river and backwater
flooding across the Delta region late this afternoon through
tonight. Rainfall amounts of 1 to 3 inches are expected, with
locally higher amounts possible.

(https://www.weather.gov/images/jan/graphicast/2.png)

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Thursday night.

LAZ024-026-142115-
Catahoula-Concordia-
412 PM CDT Wed Mar 13 2019

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Thursday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...5 PM through 10 PM

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Through Midnight

Isolated severe thunderstorms capable of producing damaging wind
gusts and tornadoes are possible early this evening.

(https://www.weather.gov/images/jan/graphicast/1.png)

Gusty southerly winds are expected today and this evening, with
sustained winds of 25 to 35 mph and gusts of 40 to 45 mph
possible. Given saturated soil conditions across much of the area,
downed trees and power lines will be a greater likelihood during
strong wind gusts.

(https://www.weather.gov/images/jan/graphicast/3.png)

.DAYS TWO THROUGH SEVEN...Thursday night through Tuesday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

1

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

Nearby

Severe Thunderstorm Warnings in Louisiana, 2019Severe Thunderstorm Warnings in Arkansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.